Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Ptosis on left eye, headaches. Started Dianette, drowsy, anti tragus growth in left eye. All related ?

I (female 22) have recently noticed ptosis on the left eye and have been suffering headaches for the last couple of months. I have recently started taking dianette and know this can cause migraines. The headaches can be described as though someone is tightening an elastic band around my head, making me feel drowsy and I have to strain to keep my eyes open. I have recently been diagnosed with a benign cartilaginous tumour on the left tragus and have noticed the beginning of a growth on my anti tragus of the left ear. I have no idea if this is at all related but I do know they are all formed from the first brachial arch. I was born with goldenhar syndrome (first brachial arch problem) and so thought it may be worth mentioning,
Asked On : Wed, 20 Feb 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

your problem is not related to ENT. you need consultation with an eye specialist (Ophthalmologist)

Your tragus problem is pre-auricular sinus, a congenital anomaly. the depth / extent of this sinus is evaluated by sinogram (radiological dye test). treatment is surgical excision of this tract.
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor